Alert archive / Washington / Snow Advisories in 2006
Snow Advisory 2, NWS Spokane, WA
NWS Spokane, WA issued this snow advisory at Jan 3, 2006, 3:02 PM PST for 8 counties in Washington; Bonner County, Boundary County, Kootenai County, Idaho. It took effect at Jan 3, 2006, 4:00 PM PST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2006, 3:02 PM PST (23:02 UTC)
- In effect from
- Jan 3, 2006, 4:00 PM PST
- Expired
- Jan 4, 2006, 6:38 AM PST
- In force
- 15 hr
- Issued by
- NWS Spokane, WA
Counties Bonner County, ID, Boundary County, ID, Kootenai County, ID, Chelan County, WA, Douglas County, WA, Ferry County, WA, Grant County, WA, Okanogan County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA
The radar
The Spokane radar (KOTX), 64 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 11.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KOTX 032302 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 302 PM PST TUE JAN 3 2006 ...ANOTHER STORM SYSTEM TONIGHT.. .ANOTHER PACIFIC STORM SYSTEM WILL FOCUS SIGNIFICANT AMOUNTS OF SNOW OVER THE REGION TONIGHT. WAZ041-043-044-040600- /O.NEW.KOTX.SN.Y.0002.060104T0000Z-060104T0600Z/ WENATCHEE AREA-OKANOGAN VALLEY-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...WENATCHEE...OMAK...OKANOGAN... BREWSTER...BRIDGEPORT...OROVILLE...WATERVILLE...MANSFIELD 302 PM PST TUE JAN 3 2006 ...SNOW ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. SNOW WILL BEGIN EARLY THIS EVENING WITH ACCUMULATIONS OF 1 TO 3 INCHES MAINLY ABOVE 1500 FEET ELEVATION...WITH LOCALLY 4 INCHES ON THE WATERVILLE PLATEAU. STEADY SNOW WILL TAPER OFF TO ISOLATED SNOW SHOWERS LATE THIS EVENING. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IDZ001-WAZ037-038-040715- /O.NEW.KOTX.SN.Y.0002.060104T0300Z-060104T1200Z/ NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT... KETTLE FALLS...REPUBLIC...INCHELIUM 302 PM PST TUE JAN 3 2006 ...SNOW ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST WEDNESDAY BELOW 3000 FEET... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SNOW ADVISORY BELOW 3000 FEET...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST WEDNESDAY. A PACIFIC STORM SYSTEM WILL BRING MODERATE ACCUMULATIONS TO THE VALLEYS OF THE NORTHERN WASHINGTON MOUNTAINS AND THE NORTH IDAHO PANHANDLE. EXPECT 1 TO 3 INCHES OF ACCUMULATION WITH HEAVIEST AMOUNTS NEAR THE CANADIAN BORDER. VALLEY SNOW WILL TAPER OFF RAPIDLY WEDNESDAY MORNING...WITH LINGERING MOUNTAIN SNOW SHOWERS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
3 follow-up statements
000 WWUS46 KOTX 040534 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 934 PM PST TUE JAN 3 2006 ...ANOTHER STORM SYSTEM TONIGHT.. .ANOTHER PACIFIC STORM SYSTEM WILL FOCUS SIGNIFICANT AMOUNTS OF SNOW OVER THE REGION TONIGHT. WAZ041-043-044-040645- /O.CAN.KOTX.SN.Y.0002.000000T0000Z-060104T0600Z/ WENATCHEE AREA-OKANOGAN VALLEY-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...WENATCHEE...OMAK...OKANOGAN... BREWSTER...BRIDGEPORT...OROVILLE...WATERVILLE...MANSFIELD 934 PM PST TUE JAN 3 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE SNOW ADVISORY. ALTHOUGH SNOW SHOWERS CONTINUE IN AREAS ALONG THE EAST CASCADES AND OKANOGAN VALLEY...THE THREAT OF WIDESPREAD HEAVY SNOWFALL HAS ENDED. ADDITIONAL ACCUMULATIONS ARE POSSIBLE OVERNIGHT. EXPECT AS MUCH AS AN ADDITIONAL INCH ABOVE 1500 FEET. $$ IDZ001-WAZ037-038-041200- /O.CON.KOTX.SN.Y.0002.000000T0000Z-060104T1200Z/ NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT... KETTLE FALLS...REPUBLIC...INCHELIUM 934 PM PST TUE JAN 3 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY ABOVE 2000 FEET... A SNOW ADVISORY ABOVE 2000 FEET REMAINS IN EFFECT UNTIL 4 AM PST WEDNESDAY. A PACIFIC STORM SYSTEM WILL BRING MODERATE ACCUMULATIONS TO THE VALLEYS OF THE NORTHERN WASHINGTON MOUNTAINS AND THE NORTH IDAHO PANHANDLE. EXPECT 1 TO 3 INCHES OF ACCUMULATIONS MAINLY ABOVE 2000 FEET WITH RAIN EXPECTED BELOW THIS LEVEL. SNOW LEVELS WILL BE SOMEWHAT LOWER IN NEAR THE CANADIAN BORDER REACHING DOWN AS LOW AS 1500 FEET. SNOW WILL BEGIN TO TAPER OFF RAPIDLY WEDNESDAY MORNING...WITH LINGERING MOUNTAIN SNOW SHOWERS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KOTX 041151 AAA WSWOTX URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SPOKANE WA 351 AM PST WED JAN 4 2006 WAZ037-038-041300- /O.CAN.KOTX.SN.Y.0002.000000T0000Z-060104T1200Z/ NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS- INCLUDING THE CITIES OF...COLVILLE...DEER PARK...CHEWELAH... NEWPORT...KETTLE FALLS...REPUBLIC...INCHELIUM 351 AM PST WED JAN 4 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE SNOW ADVISORY. ISOLATED EARLY MORNING SHOWERS WILL END BY MID MORNING. SNOW LEVELS WILL REMAIN AT 2000 FEET...WITH NO ADDITIONAL ACCUMULATIONS EXPECTED. $$ IDZ001-041500- /O.EXT.KOTX.SN.Y.0002.000000T0000Z-060104T1500Z/ NORTHERN PANHANDLE- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER 351 AM PST WED JAN 4 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 7 AM PST THIS MORNING ABOVE 2000 FEET... THE SNOW ADVISORY ABOVE 2000 FEET IS NOW IN EFFECT UNTIL 7 AM PST THIS MORNING. A PACIFIC STORM SYSTEM WILL BRING MODERATE SNOW ACCUMULATIONS TO THE NORTHERN PANHANDLE. EXPECT 1 TO 3 INCHES OF SNOW ABOVE 2000 FEET...MAINLY NORTH OF SANDPOINT. THE SHOWERS WILL TAPER OFF RAPIDLY THIS MORNING...WITH STORM TOTAL SNOW ACCUMULATIONS OF 4 TO 7 INCHES IN THE MOUNTAINS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KOTX 041438 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 638 AM PST WED JAN 4 2006 IDZ001-041545- /O.CAN.KOTX.SN.Y.0002.000000T0000Z-060104T1500Z/ NORTHERN PANHANDLE- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER 638 AM PST WED JAN 4 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE SNOW ADVISORY. THE WEATHER SYSTEM THAT BROUGHT SNOW TO THE REGION OVERNIGHT HAS EXITED THE AREA AND SNOW HAS TAPERED OFF. A FEW SNOW SHOWERS ARE STILL POSSIBLE OVER THE HIGHER TERRAIN THIS MORNING...BUT ADDITIONAL ACCUMULATIONS ARE EXPECTED TO BE LIGHT. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this snow advisory went out at Jan 3, 2:05 PM PST, 57 minutes earlier.
Area forecast discussion, Jan 3, 2:05 PM PST, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
205 PM PST TUE JAN 3 2006
.SYNOPSIS...AFTER A STORM SYSTEM PASSAGE TONIGHT...THE REGION WILL
DRY OUT FOR A FEW DAYS BEFORE ANOTHER ROUND OF WET WEATHER BEGINS
FRIDAY.
&&
.DISCUSSION...
TONIGHT...STRONG SURFACE OCCLUSION WITH A SWIFT MOVING DYNAMIC SHORT
WAVE ALOFT TO PASS THROUGH THE FORECAST AREA TONIGHT...STARTING IN
THE WEST EARLY THIS EVENING AND AFFECTING THE EASTERN ZONES
PROBABLY BEGINNING AROUND 04Z OR SO. GFS MODEL FIELDS AND FRONTS
BEST MATCH WITH OBSERVED SATELLITE SO WILL USE THIS MODEL TO PIN THE
TIMING AND FOCUS MECHANISMS...WHILE GFS AND NAM SOUNDING PROFILES
STILL EXHIBITING TOO COLD BIASES IN THE CRITICAL LOWEST LEVELS OF
THE ATMOSPHERE THUS CREATING P-TYPE ANGST FOR SOME OF THE VALLEY
AND BASIN LOCATIONS. THIS WILL BE A FAST MOVING AND WEAKENING SYSTEM
SO WHILE DYNAMIC ENERGY...FRONTAL FOCUS AND MOISTURE STILL INSPIRE
HIGH CONFIDENCE IN A 4 TO 6 HOUR PERIOD OF PRECIPITATION MOST
LOCATIONS...THIS WILL BE A SHORT LIVED EVENT PREVENTING SIGNIFICANT
MOUNTAIN SNOW TOTALS. STILL...WILL ISSUE A SNOW ADVISORY FOR THE
VALLEYS OF THE NORTHERN MOUNTAIN ZONES FOR 1 TO 3 INCHES OVERNIGHT.
COLD AIR WILL BE DEEPER UP THERE AND PRECIPITATION WILL BE PROLONGED
BY OROGRAPHIC ASSISTANCE. IN THE WEST WILL ISSUE A SNOW ADVISORY FOR
THE OKANOGAN...WENATCHEE AND WATERVILLE PLATEAU FOR SIMILAR
ACCUMULATIONS MAINLY ABOVE 1500 FEET MSL...WHICH SEEMS TO HAVE BEEN
THE TENDENCY FOR PREVIOUS EVENTS IN THIS CURRENT MUSHY WET
PATTERN. TOUGH CALL IS SNOW ACCUMULATIONS...IF ANY IN THE WENATCHEE
POPULATION CENTER AND THE SPOKANE-CDA CORRIDOR. PREVIOUS CASE
HISTORIES SUGGEST WIDESPREAD 2 TO 3 INCHES OF WET SNOW IS POSSIBLE
WITH SIMILAR EVENTS...BUT EXPECT THIS IS A WORSE CASE SCENARIO GIVEN
THE CURRENT TEMPERATURE/DEW POINT SPREADS. GFS MODEL SOUNDINGS APPEAR
HAVE DONE A REASONABLE JOB INITIALIZING THE PROFILE ABOVE THE SURFACE
LAYER...SO RELYING ON THIS INFORMATION SUGGESTS AN ACCUMULATING SNOW
LEVEL OF AROUND 1500 FEET AT WENATCHEE AND ABOUT 2000 FEET IN THE
SPOKANE AREA...WITH A SLUSHY MIX OF SNOW AND RAIN BELOW THIS LEVEL.
ON WEDNESDAY MODELS STILL INDICATE A QUICK BUILDING OF A SHORT WAVE
UPPER LEVEL RIDGE AND STRONG SURFACE HIGH PRESSURE FOR A FAST SHUT
DOWN OF PRECIPITATION BY DAWN EXCEPT LINGERING MOUNTAIN SHOWERS...
WITH MORNING UPSLOPE STRATUS IN THE EAST GIVING WAY TO PARTLY SUNNY
CONDITIONS THROUGHOUT THE BASIN WITH HIGH TEMPERATURES CONTINUING
ABOVE NORMAL. /FUGAZZI
WEDNESDAY NIGHT THROUGH FRIDAY...WARM FRONT FROM AN ASSOCIATED STORM
SYSTEM OFF THE COAST WILL MOVE THROUGH THE DISTRICT OVERNIGHT
WEDNESDAY AND INTO THURSDAY. NOT MUCH IN THE WAY OF
PRECIPITATION IS EXPECTED WITH THIS FRONT...JUST MAINLY SOME AREAS
OF FOG DUE TO THE WARM AIR OVERRUNNING THE TRAPPED COLD AIR IN THE
VALLEYS. NEXT WAVE WILL BEGIN TO MOVE ACROSS THE REGION FROM THE
SOUTHWEST DURING THE DAY FRIDAY. SNOW LEVELS WILL BE MUCH HIGHER
AVERAGING 3200-4500 FEET. MOST OF THE SNOW WILL BE ACROSS THE
CASCADE MOUNTAINS AND ALSO ACROSS NORTHERN IDAHO. AT THIS TIME...
THERE WILL NOT BE ANY HIGHLIGHTS PLANNED DUE TO THE LOW QPF AMOUNTS
AND PROJECTED SNOWFALL AMOUNTS UNDER ADVISORY/WARNING LEVELS.
TEMPERATURES WILL CONTINUE TO BE ABOVE NORMAL. /TJC
FRIDAY NIGHT THROUGH TUESDAY...OSCILLATING LONGWAVE RIDGE PATTERN IN
THIS PERIOD. INITIALLY LONGWAVE RIDGE RETROGRESSION AND
AMPLIFICATION INTO THE INTER-MOUNTAIN NORTHWEST GETS BASHED UP
PRETTY GOOD BY INCOMING PACIFIC STORM SYSTEMS RIPPLING UP ITS WEST
SIDE. LONGWAVE TROF OVER THE PACIFIC REMAINS VERY ACTIVE FEEDING
NUMEROUS STORMS INTO THE WEST SIDE OF THE RIDGE...RESULTING IN ITS
DE-AMPLIFICATION AND MIGRATION OF THE RIDGE AXIS EASTWARD. IN
FACT THE LONGWAVE RIDGE DE-AMPLIFIES SO MUCH IT IS DIFFICULT TO
FIND ITS AXIS OTHER THAN TO SAY ITS PROBABLY LOCATED SOMEWHERE IN
EASTERN MONTANA OR FURTHER EAST ON TUESDAY. THE ABOVE SCENARIO IN
WHICH THE LONGWAVE RIDGE ERODES AND GETS PUSHED AWAY TO THE EAST
LEADS TO AN UNSETTLED FORECAST PERIOD. FORECAST TEMPS REMAIN
SLIGHTLY ON THE WARM SIDE OF CLIMO BUT NOT BY MUCH THROUGH THIS
PERIOD WITH SNOW LEVELS PRIMARILY RESIDING AT VALLEY FLOORS UP IN
NORTHEAST WASHINGTON AND NORTHERN IDAHO MOST OF THE PERIOD...BUT
BOUNCING AROUND NOISILY OVER THE COLUMBIA BASIN AND ASSOCIATED
LOWLANDS TO THE EAST INTO IDAHO. /RP
&&
.AVIATION...
AREAS OF IFR/LIFR CEILINGS AND VISIBILITIES ARE ACROSS MOST
NORTHERN VALLEYS THIS MORNING WITH PORTIONS OF THE SOUTHEAST BEING
VFR. CONDITIONS SHOULD IMPROVE ACROSS THE EAST AS THE WINDS SHIFT
TO THE EAST AND SOUTH THIS AFTERNOON...BUT IFR CONDITIONS SHOULD
PERSIST OUT WEST DUE TO UPSLOPE WINDS. NEXT STORM SYSTEM JUST OFF
THE COAST THIS MORNING AND IT SHOULD BRING IFR/MFR CONDITIONS TO
THE WEST BY 22-00Z AND SPREAD TO THE EAST BY 04-07Z. EXPECT MOUNTAIN
OBSCURATIONS WITH THIS SYSTEM...ESPECIALLY WEST. AND OVER THE IDAHO
PANHANDLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 32 37 27 38 31 37 / 80 10 10 0 10 60
COEUR DALENE 31 36 27 40 31 38 / 90 10 10 10 10 60
PULLMAN 33 39 32 43 32 41 / 60 10 10 0 10 40
LEWISTON 36 45 33 48 35 45 / 60 10 10 0 10 30
COLVILLE 29 32 27 38 32 32 / 80 20 10 10 20 60
SANDPOINT 31 34 25 42 30 35 / 80 50 20 10 20 60
KELLOGG 29 35 25 42 30 38 / 80 50 10 10 10 60
MOSES LAKE 30 37 30 41 30 38 / 50 0 10 0 10 40
WENATCHEE 30 36 30 36 33 36 / 70 0 10 0 20 40
OMAK 29 35 29 36 35 35 / 80 0 10 0 40 60
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...SNOW ADVISORY FROM 7 PM TUESDAY TO 4 AM WEDNESDAY BELOW 3000
FEET FOR NORTHERN PANHANDLE.
WA...SNOW ADVISORY FROM 7 PM TUESDAY TO 4 AM WEDNESDAY BELOW 3000
FEET FOR NORTHEAST MOUNTAINS...OKANOGAN HIGHLANDS.
SNOW ADVISORY UNTIL 10 PM TUESDAY FOR WENATCHEE AREA...OKANOGAN
VALLEY...WATERVILLE PLATEAU.
&&Hazardous weather outlook, Jan 3, 6:20 AM PST, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 620 AM PST TUE JAN 3 2006 IDZ001>004-026-027-WAZ031>038-041>044-041430- NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...MOSCOW... ST. MARIES...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN... LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...ANATONE... PEOLA...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY... WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...COLVILLE... DEER PARK...CHEWELAH...NEWPORT...KETTLE FALLS...REPUBLIC... INCHELIUM...WENATCHEE...LEAVENWORTH...MAZAMA...TWISP...WINTHROP... OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...WATERVILLE... MANSFIELD 620 AM PST TUE JAN 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT A FAST MOVING FRONTAL BOUNDARY WILL PASS THROUGH THE INLAND NORTHWEST THIS AFTERNOON AND TONIGHT. THIS FRONT WILL PRODUCE SNOW OVER SOME OF THE COLDER VALLEYS NEAR THE CASCADES AND TOWARD THE CANADIAN BORDER WITH 1 TO 2 INCHES POSSIBLE. HEAVIER AMOUNTS ARE EXPECTED OVER THE MOUNTAINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SERIES OF WET STORMS WILL MOVE THROUGH THE INLAND NORTHWEST THIS WEEK. THE MOST SIGNIFICANT OF THE STORMS IS EXPECTED TO MOVE INTO THE AREA FRIDAY THROUGH SATURDAY. THIS SYSTEM IS EXPECTED TO BE COOL ENOUGH TO PRODUCE WIDESPREAD SNOWS OVER MANY OF THE NORTHERN VALLEYS.
Nearby
Snow Advisories in Washington, 2006Snow Advisories in Idaho, 2006Every snow advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.